Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Feb 10, 2009, 10:28 PM CST for Anderson County, Freestone County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 10:28 PM CST (04:28 UTC)
- Expired
- Feb 10, 2009, 11:00 PM CST
- In force
- 32 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Anderson County, TX, Freestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 10:45 PM CST | TSTM WND DMG | Fairfield, TX | TREES DOWN ALL ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 9:30 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1515 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 110428
TORFWD
TXC001-161-110500-
/O.NEW.KFWD.TO.W.0010.090211T0428Z-090211T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN ANDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 1100 PM CST
* AT 1028 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 11 MILES NORTHWEST OF FAIRFIELD..MOVING EAST AT
45 MPH.
* THE TORNADO WILL BE NEAR...
FAIRFIELD LAKE STATE PARK BY 1035 PM CST...
ANOTHER AREA OF CIRCULATION WAS LOCATED NORTH OF TEAGUE MOVING EAST
NORTHEAST AT 45 MPH.
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 3159 9629 3189 9632 3202 9605 3204 9579
3184 9565
TIME...MOT...LOC 0428Z 259DEG 41KT 3186 9619
$$
SCHULTZ2 follow-up statements
000 WWUS54 KFWD 110449 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1049 PM CST TUE FEB 10 2009 TXC001-161-110500- /O.CON.KFWD.TO.W.0010.000000T0000Z-090211T0500Z/ ANDERSON TX-FREESTONE TX- 1049 PM CST TUE FEB 10 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR NORTHEASTERN FREESTONE AND NORTHWESTERN ANDERSON COUNTIES... AT 1049 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 10 MILES NORTHEAST OF FAIRFIELD LAKE STATE PARK...MOVING EAST AT 30 MPH. THE TORNADO WILL BE NEAR... RURAL WESTERN ANDERSON COUNTY AT 1100 PM CST TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING FOR EASTERN TEXAS. LAT...LON 3184 9565 3164 9618 3202 9605 3204 9579 TIME...MOT...LOC 0449Z 273DEG 26KT 3189 9594 $$
000 WWUS54 KFWD 110504 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1104 PM CST TUE FEB 10 2009 TXC001-161-110513- /O.EXP.KFWD.TO.W.0010.000000T0000Z-090211T0500Z/ ANDERSON TX-FREESTONE TX- 1103 PM CST TUE FEB 10 2009 ...THE TORNADO WARNING FOR NORTHEASTERN FREESTONE AND NORTHWESTERN ANDERSON COUNTIES EXPIRES AT 1100 PM CST... AT 1103 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORMS WARMING REMAINS IN EFFECT FOR EASTERN FREESTONE COUNTY AND ANDERSON COUNTY THROUGH 11:45 PM CST FOR THE POTENTIAL FOR WINDS IN EXCESS OF 60 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING FOR EASTERN TEXAS. LAT...LON 3184 9565 3164 9618 3202 9605 3204 9579 TIME...MOT...LOC 0449Z 273DEG 26KT 3189 9594 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 9:44 PM CST, 44 minutes earlier.
Area forecast discussion, Feb 10, 9:44 PM CST, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 944 PM CST TUE FEB 10 2009 .UPDATE... TORNADO WATCHES 8 AND 10 HAVE BEEN REPLACED WITH TORNADO WATCH 12 UNTIL 500 AM (11UTC). SQUALL LINE CONTINUES TO MAKE GOOD PROGRESS ACROSS THE CWA WITH SEVERE POTENTIAL CONTINUING UNTIL MIDNIGHT OR SHORTLY AFTER. CURRENT THINKING IS THAT WIND AND HAIL WILL BE THE BIGGEST CONCERN...BUT THERE STILL COULD BE A QUICK SPIN UP ON THE LEADING EDGE THAT PRODUCES A BRIEF TORNADO. EXTRAPOLATION OF THE SQUALL LINE PLACES IT FROM PARIS TO ATHENS AND CENTERVILLE AROUND 1100 PM. WE WILL CONTINUE TO CLEAR COUNTIES FROM THE WATCH AS THE LINE MOVES EAST. ZONES HAVE ALREADY BEEN SENT. 75 && .AVIATION... /00Z UPDATE/ SCATTERED SHOWERS CONTINUING ACROSS THE EASTERN HALF OF NORTH TEXAS WITH ADDITIONAL THUNDERSTORMS EXPECTED TO DEVELOP THROUGH THE EVENING AS FORCING FROM UPPER TROF TO THE WEST OVERSPREADS THE AREA. LINE OF THUNDERSTORMS ALONG AND JUST EAST OF THE DRYLINE WILL MARCH ACROSS THE METROPLEX AIRPORTS LATER THIS EVENING. WILL START OUT WITH A VCTS IN THE METROPLEX TO ACCOUNT FOR SCATTERED ACTIVITY WITH MVFR CIGS...ALTHOUGH THERE IS SOME SCATTERING OF THE LOWER CIGS TO THE WEST. TIMING OF THE CONVECTION IS BETWEEN 2-5Z RIGHT NOW AND WILL MAKE SOME TWEAKS AS NECESSARY. MAIN THREAT WILL BE STRONG WEST WINDS ASSOCIATED WITH THE LINE OF TSTMS. SEVERE WINDS IN EXCESS OF 50KTS POSSIBLE WITH STRONGEST STORMS. OTHER CONCERN IS STRONG WEST WINDS BEHIND THE LINE OF STORMS WHICH WILL CONTINUE TO POSE A CROSSWIND PROBLEM ON N/S RUNWAYS TONIGHT. ATTM...IT DOESNT APPEAR THE THE BLDU FROM THE WEST WILL MOVE INTO THE AREA AS PRECIP SHOULD INHIBIT THIS. WILL CONTINUE TO MONITOR. VFR CONDS EXPECTED ON WEDNESDAY. 91/DUNN && .PREV UPDATE... .UPDATE... 755 PM CST. HAVE EXTENDED TORNADO WATCH 008 UNTIL 10 PM AND REMOVED EASTLAND... STEPHENS...AND YOUNG COUNTIES FROM IT. TORNADO WATCH 10 REMAINS IN EFFECT UNTIL MIDNIGHT...BUT WILL LIKELY BE REPLACE WITH A NEW ONE SHORTLY BEFORE IT EXPIRES AS CONVECTION WILL STILL BE ONGOING IN THE EASTERN SECTIONS OF THE CURRENT WATCH. 75 && .PREV DISCUSSION... /ISSUED 236 PM CST TUE FEB 10 2009/ SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE EASTERN HALF OF THE CWA WHILE STRONG/SEVERE STORMS ARE DEVELOPING FROM CENTRAL OKLAHOMA TO ABILENE ALONG THE DRYLINE. UPPER LEVEL TROUGH IS NOW MOVING THROUGH COLORADO AND NEW MEXICO AND WILL PASS ALONG JUST NORTH OF THE RED RIVER TONIGHT. CURRENT THOUGHTS REGARDING THE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT IS STILL THE SAME AND REFER USERS TO CURRENT SEVERE WEATHER PRODUCTS /I.E. AWU...MCD...SWODY1/ FOR ADDITIONAL INFORMATION. EXPECT THE SQUALL LINE TO DEVELOP/MOVE INTO THE WESTERN COUNTIES DURING THE EARLY EVENING HOURS. THE LINE SHOULD BE CLEARING THE I-35 CORRIDOR BY 10 PM AND THEN THROUGH THE EASTERN COUNTIES BY 3 OR 4 AM. RAINFALL TOTALS OF A QUARTER INCH TO ONE INCH WILL BE POSSIBLE BUT DO NOT EXPECT MUCH OF A FLASH FLOOD THREAT DUE TO THE QUICK EASTWARD MOVEMENT OF THE LINE. A WIND ADVISORY REMAINS IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WINDS AHEAD OF THE LINE OF STORMS THIS AFTERNOON AND EVENING AND THEN FOR STRONG WEST/SOUTHWEST WINDS BEHIND THE DRYLINE AND FRONT. THE COMBINATION OF STRONG WINDS BEHIND THE FRONT AND VERY DRY AIR WITH DEWPOINTS IN THE TEENS AND 20S WOULD SUPPORT A CRITICAL FIRE THREAT ON WEDNESDAY BUT HOPE THAT DECENT RAINFALL TONIGHT WILL MITIGATE FIRE THREAT. WILL NOT ISSUE ANY FIRE WEATHER STATEMENTS OR WARNINGS AT THIS TIME. OVERNIGHT LOWS TONIGHT WILL BE DEPENDENT ON RAIN COOLED AIR ASSOCIATED WITH THE SQUALL LINE. HAVE GONE ON THE COOLER SIDE OF MOS GUIDANCE FOR LOWS TONIGHT WHICH MAY END UP BEING TOO WARM. SLIGHTLY COOLER WEATHER IS EXPECTED THE NEXT SEVEN DAYS AS A COUPLE OF COLD FRONTS MOVE THROUGH THE REGION. SEVERAL SHORTWAVES WILL MISS US TO THE NORTH AND CHANCE FOR RAIN STILL LOOKS SLIM THIS WEEK...BUT MAY SEE SOME PRECIPITATION EARLY NEXT WEEK AS ONE SHORTWAVE SWINGS ACROSS THE STATE. AFTER TONIGHT/S PACIFIC FRONT...NEXT FRONT WILL ARRIVE FRIDAY NIGHT WITH ANOTHER FRONT ON SUNDAY. MODELS CONTINUE TO MAKE SMALL ADJUSTMENTS IN THE EXTENDED FORECAST AND THUS CONFIDENCE IN THE EXTENDED IS NOT TOO HIGH...BUT MAJORITY OF MODELS ARE CLOSE IN THEIR SOLUTIONS. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 69 42 72 51 / 100 0 0 5 5 WACO, TX 46 73 38 74 51 / 100 0 0 5 5 PARIS, TX 47 66 38 68 44 / 90 10 0 5 5 DENTON, TX 45 69 36 73 49 / 100 0 0 5 5 MCKINNEY, TX 45 67 36 71 48 / 100 0 0 5 5 DALLAS, TX 48 71 43 73 51 / 100 0 0 5 5 TERRELL, TX 47 69 38 71 49 / 100 0 0 5 5 CORSICANA, TX 47 73 43 73 48 / 90 0 0 5 5 TEMPLE, TX 48 73 40 73 51 / 100 0 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 12 PM CST WEDNESDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, Feb 10, 6:04 PM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 604 PM CST TUE FEB 10 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 604 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AS A STRONG SQUALL MOVES THROUGH THE REGION. THE SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE SQUALL LINE WILL LIKELY REACH THE I-35 CORRIDOR BETWEEN 8 AND 9 PM...THEN EXIT THE FAR EASTERN COUNTIES BY 3 AM. A WIND ADVISORY IS IN EFFECT TONIGHT FOR STRONG SOUTH WINDS AHEAD OF THE SQUALL LINE..THEN FOR STRONG WEST WINDS BEHIND IT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIND ADVISORY WILL BE IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WEST WINDS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Feb 10, 9:37 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
937 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG WACO 31.57N 97.18W
02/10/2009 MCLENNAN TX EMERGENCY MNGR
ROOF BLOWN OFF OF A RESTAURANT NEAR BAYLOR UNIVERSITY.Local storm report, Feb 10, 9:44 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG BRUCEVILLE-EDDY 31.31N 97.25W
02/10/2009 MCLENNAN TX BROADCAST MEDIA
18 WHEEL TRACTOR TRAILER BLOWN OVER NEAR EDDYLocal storm report, Feb 10, 10:11 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 4 N MEXIA 31.74N 96.48W
02/10/2009 M65 MPH LIMESTONE TX EMERGENCY MNGRLocal storm report, Feb 10, 10:13 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 4.5 N MEXIA 31.74N 96.48W
02/10/2009 E65 MPH LIMESTONE TX EMERGENCY MNGR
4.5 MILES NORTH OF MEXIA ON TX 171Local storm report, Feb 10, 10:23 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 12 S BRIDGEPORT 33.03N 97.76W
02/10/2009 E1.75 INCH WISE TX STORM CHASER
12 SOUTH OF BRIDGEPORTLocal storm report, Feb 10, 10:24 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 12 S BRIDGEPORT 33.03N 97.76W
02/10/2009 M72 MPH WISE TX TRAINED SPOTTER
LARGE LIMBS DOWNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:04 PM CST | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Feb 10, 6:15 PM CST | Special Weather Statement | FWD | Eastland | 30 min |
| Feb 10, 6:19 PM CST | Tornado Warning | FWD | Montague | 26 min |
| Feb 10, 6:32 PM CST | Special Weather Statement | FWD | Jack | 28 min |
| Feb 10, 6:36 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 39 min |
| Feb 10, 6:38 PM CST | Severe Thunderstorm Warning | FWD | Jack, Young | 22 min |
| Feb 10, 6:55 PM CST | Special Weather Statement | FWD | Eastland | 35 min |
| Feb 10, 7:00 PM CST | Severe Thunderstorm Warning | FWD | Jack | 30 min |
| Feb 10, 7:05 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
| Feb 10, 7:07 PM CST | Special Weather Statement | FWD | Stephens, Young | 23 min |
| Feb 10, 7:08 PM CST | Severe Thunderstorm Warning | FWD | Comanche | 24 min |
| Feb 10, 7:13 PM CST | Tornado Warning | FWD | Montague | 47 min |
| Feb 10, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Erath | 67 min |
| Feb 10, 7:25 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 20 min |
| Feb 10, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Jack | 18 min |
| Feb 10, 7:34 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 26 min |
| Feb 10, 7:37 PM CST | Tornado Warning | FWD | Montague | 23 min |
| Feb 10, 7:40 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| Feb 10, 7:41 PM CST | Severe Thunderstorm Warning | FWD | Parker | 64 min |
| Feb 10, 7:44 PM CST | Severe Thunderstorm Warning | FWD | Wise | 61 min |
| Feb 10, 7:47 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 43 min |
| Feb 10, 7:53 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 52 min |
| Feb 10, 8:02 PM CST | Severe Thunderstorm Warning | FWD | Hood | 58 min |
| Feb 10, 8:08 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Erath, Hamilton, Lampasas | 67 min |
| Feb 10, 8:13 PM CST | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 62 min |
| Feb 10, 8:19 PM CST | Tornado Warning | FWD | Hamilton | 26 min |
| Feb 10, 8:26 PM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 34 min |
| Feb 10, 8:29 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 46 min |
| Feb 10, 8:37 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Somervell | 53 min |
| Feb 10, 8:40 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hill | 47 min |
| Feb 10, 8:54 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 51 min |
| Feb 10, 8:58 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Bell, McLennan | 59 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Feb 10, 9:10 PM CST | Tornado Warning | FWD | Tarrant | 20 min |
| Feb 10, 9:17 PM CST | Tornado Warning | FWD | Hill | 28 min |
| Feb 10, 9:30 PM CST | Tornado Warning | FWD | Collin, Denton | 16 min |
| Feb 10, 9:33 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 57 min |
| Feb 10, 9:39 PM CST | Severe Thunderstorm Warning | FWD | Falls | 66 min |
| Feb 10, 9:47 PM CST | Severe Thunderstorm Warning | FWD | Limestone | 58 min |
| Feb 10, 9:51 PM CST | Severe Thunderstorm Warning | FWD | Milam | 54 min |
| Feb 10, 9:55 PM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 65 min |
| Feb 10, 10:03 PM CST | Tornado Warning | FWD | Collin | 16 min |
| Feb 10, 10:06 PM CST | Tornado Warning | FWD | Freestone, Limestone | 24 min |
| Feb 10, 10:18 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 57 min |
| Feb 10, 10:33 PM CST | Special Weather Statement | FWD | Robertson | 27 min |
| Feb 10, 10:40 PM CST | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Feb 10, 10:50 PM CST | Severe Thunderstorm Warning | FWD | Leon, Robertson | 49 min |
| Feb 10, 10:52 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Leon | 53 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.